# SDR SWIA2016120642899

- Difficulty date: November 17, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 23,306 hours, 14,942 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL MOUNTING ANGLE IS CORRODED.  REMOVED OUT OF LIMITS ANGLE AND INSTALLED NEW MOUNTING ANGLE IAW SRM.
